# SDR DXTA2022120275290

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 1,882 hours, 1,242 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 69241006
- Part serial: 30185630
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT AIRFRAME VIBRATION IN LEVEL FLIGHT AND ACCELERATING AT 12000'. VIBRATION CAME ON AT BETWEEN 270-290 KNOTS.  FELT A LIGHT RUMBLE IN THE YOLK AT 210 KNOTS.  REMOVED RT AILERON PANEL. INSTALLED A SERVICEABLE RT AILERON PANEL ASSEMBLY.  WORK PERFORMED IAW AMM 57-60-05,  POST-MAINTENANCE CHECKS COMPLETE AND CHECKED GOOD.
